Fluctuations in the Homogenization of Semilinear Equations with Random Potentials

Guillaume Bal Columbia University Wenjia Jing The University of Chicago

Analysis of PDEs mathscidoc:1702.03010

Communications in Partial Differential Equations, 42, (12), 1839--1859, 2016
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-02-06 15:58:57 uploaded by wjing ] [ 837 downloads ] [ 0 comments ]
@inproceedings{guillaume2016fluctuations,
  title={Fluctuations in the Homogenization of Semilinear Equations with Random Potentials},
  author={Guillaume Bal, and Wenjia Jing},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170206155857880755196},
  booktitle={Communications in Partial Differential Equations},
  volume={42},
  number={12},
  pages={1839--1859},
  year={2016},
}
Guillaume Bal, and Wenjia Jing. Fluctuations in the Homogenization of Semilinear Equations with Random Potentials. 2016. Vol. 42. In Communications in Partial Differential Equations. pp.1839--1859. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170206155857880755196.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved